# SDR A6WA20120918004

- Difficulty date: August 29, 2012
- Submitted: September 18, 2012
- Operation: Air carrier
- Aircraft: N414ZW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7586
- Aircraft time: 25,544 hours, 24,255 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Cracked
- Location: Fuselage
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RIGHT FS 484.00 BL 27 CLIP IS CRACK.  REMOVED UNSERVICEABLE CLIP AND REPLACED WITH SERVICEABLE CLIP IAW BOMBARDIER REO 601R-53-41-059.
